| Model Number |
SC-1132 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/01/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that this spinal cord stimulation (scs) patient underwent an explant procedure due to implantable pulse generator (ipg) becoming nonfunctional.Post operatively the patient is doing well.In accordance with facility policy the explanted device was retained and will not be returned.
Additional Manufacturer Narrative
Block b3: exact date unknown, approximate based on the date the manufacturer became aware of the event.